# SDR R61A201403020346

- Difficulty date: March 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 25,081 hours, 18,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Part number: 17006027401
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING 4 FUEL TUBES CLAMPS INSIDE PANEL 521BB HAVE CORROSION.  MX R & R LT WING 4 FUEL TUBES CLAMPS INSIDE PANEL 521BB IAW AMM 20-10-13,  R & R CONNECTING FUEL TUBES, PN 170-06027-401, 170-06024-401, 170-06025-401 IAW AMM 20-10-03.  PN 170-06027-401, TUBE.
